HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Weak convergence on the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point

Files in This Item:
pre314.pdf695.11 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83461

Title: Weak convergence on the first exit time of randomly perturbed dynamical systems with a repulsive equilibrium point
Authors: Mikami, T. Browse this author
Issue Date: 1-Nov-1995
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 314
Start Page: 1
End Page: 20
Abstract: We show that the first exit times of small random perturbations of dynamical systems from a bounded domain D(c Rd) weakly converge to the explosion time of an explosive diffusion process and that the mean first exit times converge to the mean explosion time, as random perturbations disappear, when they are appropriately scaled. We consider the case when D contains only one equilibrium point o of dynamical systems and when o is polynomially unstabe and is repulsive.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69065
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University